# SDR 9705569919

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941N
- Make and model: Doug DC-9-32
- Aircraft serial: 47450
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Press Switch
- Part number: 4201141
- Condition: Malfunctioned
- Location: Tail Deice
- Part time: 64,181 hours
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE MSP-HPN, AIRFOIL ICE PROTECTION PRESSURE ABNORMAL LIGHT ILLUMINATED WITH TAIL DEICE SELECTED.  RESET CIRCUIT BREAKER WITH NO HELP.  FLIGHT DIVERTED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED TAIL AIR PRESSURE SWITCH.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
